MathSciNet Relay Station
MathSciNet bibliographic data
MR2531216 (2010e:11052) 11G05 (11G15)
Coates, J.; Liang, Z.; Sujatha, R. The Tate-Shafarevich group for elliptic curves with complex multiplication. J. Algebra 322 (2009), no. 3, 657–674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement